Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
franic

Skin more oily

Hey,

I've been a long time reader, but this is my first actual post. I finally started Accutane last Thursday with 40mg for the first month. I weigh about 185 lbs. I've been noticing that my skin is actually more oily now than it was before I started. I've only taken 6 pills so far. So I'm wondering if this is normal, as everyone (including my dermatologist) talks about how dry skin gets while on Accutane.

Share this post


Link to post
Share on other sites
Guest ThereIsHope

maybe its pushing all the oil out or something???

Share this post


Link to post
Share on other sites

it is completely normal, sometimes the skin gets a little more oily when you first start treatment. it will dry up soon enough, probably by next week the oil will be greatly reduced.

Share this post


Link to post
Share on other sites

Hey,

I've been a long time reader, but this is my first actual post. I finally started Accutane last Thursday with 40mg for the first month. I weigh about 185 lbs. I've been noticing that my skin is actually more oily now than it was before I started. I've only taken 6 pills so far. So I'm wondering if this is normal, as everyone (including my dermatologist) talks about how dry skin gets while on Accutane.

Mine skin was actually not oily at all UNTIL i began my accutane. After the first 2 days, i was like one big grease ball. It was so gross for me because i have never had oily skin. I asked my derm about that today and she said it is a normal reaction to accutane. No worries! Hang in there, my oil only lasted one week and then came the dryness!!!! Wooooo Hooooo! :D

Share this post


Link to post
Share on other sites

ok sweet thanks. I was just getting worried since I thought it was supposed to be doing the exact opposite.

Share this post


Link to post
Share on other sites

It's been 8 days for me, and i'm greasier than before. Feels gross. It's so damn sticky.

I can't wait to feel some dryness. I'm breaking out like hell too. :wall:

Share this post


Link to post
Share on other sites

Yes!

I thought that was strange too!

I've never really had oily skin (just acne) but after 5 days on accutane my face was non stop greasy!

It's week 2 tho now and im beginning to dry up

It's funny how such horrid 'side effects' can be exciting and comforting at the same time :P

- Gabby

(check out my blog! www.din0saur.wordpress.com)

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×